MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD GOLD KNITTED MICROVEL DOUBLE VELOUR; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMASHIELD GOLD KNITTED MICROVEL DOUBLE VELOUR; VASCULAR POLYESTER GRAFT
Model Number M002020852010
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the product is available for investigation, it should be returned to intervascular for examination.A review of the complaint device history records is ongoing, results are pending.The review of post-marketing historical data indicated that no other similar complaint was reported for the same lot number.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
The hospital reported that during preparation for a procedure, upon opening the graft, it appeared to be a brown spot on the graft.The graft was never implanted.A replacement device was used to complete the procedure.No physician associated.No patient involvement.The date of the event is unknown.
 
Additional Manufacturer Narrative
(3331/213) a review of the complaint device history records, indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests.These tests include a 100% visual inspection of the graft.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Additional Manufacturer Narrative
(10/180) the involved product was returned to intervascular and was inspected by our quality assurance (qa) manager.His observations are as follows: "the product has been cut in half.Each of the 2 pieces of the product presents a coloured spot: - bifurcated part: brown spot of undetermined origin ; - body part: grey spot of undetermined origin ; the product, as it was received, does not conform to the specification.However, it should be noted that given the size of the two spots, it seems difficult that this type of defect could not have been detected by the quality control (qc) technician during the qc process with a backlit table and a magnifying glass lamp." (4315) the cause of the event remains unknown since the graft has been manipulated by the user and since both stains are near the cutting location.However, the conducted investigation suggests that the product was not defective at the time of manufacturing.

Brand Name
HEMASHIELD GOLD KNITTED MICROVEL DOUBLE VELOUR
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8510183
Report Number1640201-2019-00024
Device Sequence Number1524957
Product Code MAL
UDI-Device Identifier00384401017776
UDI-Public00384401017776
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K954848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2022
Device Model NumberM002020852010
Device Catalogue NumberM002020852010
Device Lot Number17K11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2019
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer04/24/2019
06/28/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date05/24/2019
07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1